# SDR REXA2021091000717

- Difficulty date: August 28, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N348PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15348
- Aircraft time: 15,097 hours, 11,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320753
- Condition: Corroded
- Location: Bs 364-349 S27l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"INTERCOSTAL FWD OF AVIONICS DOOR BETWEEN FS 364-FS 349 AT STRINGER
27L IS CORRODED.                                                  
"	"REMOVED AND REPLACED INTERCOSTAL AT 27L BETWEEN F.S. 349 AND F.S. 364
IAW CRJ 900 SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01 AND       
51-42-21-001-001-A01. REMOVED AND INSTALLED GUSSET IAW CRJ 900       
SRM 51-42-21-001-001-A01. WVAC EMP # 574786                          
"
